# SDR SWAA2021082093049

- Difficulty date: February 1, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,651 hours, 31,158 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 411A2119193
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT SERVICE DOOR (R2) LOWER HINGE ACCESS PNL 844DZ HAS 2EA RETENTION BRACKETS CRACKED AS MARKED / VERIFIED NEW BRACKET P/N 411A2119-193 ATAG CR3567 REPLACED ON BENCH REF JPANEL-844-CLOSE FOR INSTALLATION
